Bulletin of the American Mathematical Society

Direct decompositions of algebraic systems

Peter Crawley and Bjarni Jónsson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 4 (1963), 541-547.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525370

Mathematical Reviews number (MathSciNet)
MR0156808

Zentralblatt MATH identifier
0118.26303

Citation

Crawley, Peter; Jónsson, Bjarni. Direct decompositions of algebraic systems. Bull. Amer. Math. Soc. 69 (1963), no. 4, 541--547. https://projecteuclid.org/euclid.bams/1183525370


Export citation

References

  • 1. R. Baer, Direct decompositions, Trans. Amer. Math. Soc. 62 (1947), 62-98.
  • 2. R. Baer, Direct decompositions into infinitely many summands, Trans. Amer. Math. Soc. 64 (1948), 519-551.
  • 3. P. Crawley, Direct decompositions with finite dimensional factors, Pacific J. Math. 12 (1962), 457-468.
  • 4. P. Crawley and B. Jónsson, Refinements for infinite direct decompositions of algebraic systems, (to appear).
  • 5. L. Fuchs, Abelian groups, Budapest, 1958.
  • 6. B. Jónsson and A. Tarski, Direct decompositions of finite algebraic systems, Notre Dame Mathematical Lectures, no. 5, 1947.
  • 7. I. Kaplansky, Infinite abelian groups, Univ. of Michigan Press, Ann Arbor, Mich., 1956.
  • 8. W. Specht, Gruppentheorie, Springer, Berlin, 1956.